MAUDE Adverse Event Report: ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/ method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During follow-up, premature battery depletion was suspected.Session records were sent to abbott technical support for review which indicated a battery longevity overestimation by the programmer.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The device was returned due to suspected premature battery depletion and an overestimation of battery longevity.A longevity calculation was performed based on the programmed settings and usage data.The calculation showed the battery depletion was normal.However, it was found that the longevity estimate given to the field by the programmer was incorrect.The device was at the elective replacement interval (eri) when received.Testing was performed on the icd and the device was found to be normal; telemetry, pacing, sensing, impedance, hv output, hv shock, and patient notifier were tested on the bench.No anomaly was detected.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10332319
Report Number2938836-2020-07654
Device Sequence Number19464347
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberCD3211-36Q
Device Catalogue NumberCD3211-36Q
Device Lot Number4861008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR